# SDR DALA2017012000510

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 73,545 hours, 33,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 67 REINFORCEMET ANGLE BETWEEN STRINGERS 38R AND 38L, IN THE AFT CARGO BAY.   REPLACED THE ANGLE IAW SRM A320 51-42-11 AND DRAWING 53480212.
